MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON¿; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON¿; CORONARY DRUG-ELUTING STENT
Model Number H7493942816500
Health Effect - Clinical Code Cyanosis (1798)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The pt was admitted to hospital cardiac cath lab for a right heart percutaneous procedure.During the procedure, the balloon ruptured with resulting lack of deployment of the stent, which remained in the left subclavian artery.The pt became severely cyanotic and was emergently transferred to the operating room for life saving intervention.Pt brought back to or on [redacted] for removal of the retained stent and vascular repair.

Brand Name
SYNERGY MEGATRON¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24495652
Report Number24495652
Device Sequence Number10684809
Product Code NIQ
UDI-Device Identifier08714729985648
UDI-Public(01)08714729985648
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493942816500
Device Catalogue NumberH7493942816500
Device Lot Number35355636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age4 YR
Patient SexFemale
Patient Weight13 KG
Date Report Sent to FDA01/20/2026